# SDR SWIA2017010642979

- Difficulty date: December 8, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 34,539 hours, 29,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE INBOARD LEADING EDGE SKIN CHAFED.  A NEW L/E SECTION WAS  INSTALLED IAW SRM AND REO.
